Open Access
Translator Disclaimer
January, 1973 Differential Equations and Optimal Choice Problems
Anthony G. Mucci
Ann. Statist. 1(1): 104-113 (January, 1973). DOI: 10.1214/aos/1193342386

Abstract

Asymptotic forms for the optimal payoff and optimal stop rule for a generalized class of "secretary" problems are obtained by the analysis of a related family of ordinary differential equations.

Citation

Download Citation

Anthony G. Mucci. "Differential Equations and Optimal Choice Problems." Ann. Statist. 1 (1) 104 - 113, January, 1973. https://doi.org/10.1214/aos/1193342386

Information

Published: January, 1973
First available in Project Euclid: 25 October 2007

zbMATH: 0256.60021
MathSciNet: MR383668
Digital Object Identifier: 10.1214/aos/1193342386

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.1 • No. 1 • January, 1973
Back to Top